# SDR AU981097

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Filter
- Part number: 223422
- Condition: Misinstalled
- Location: Hyd Pump
- Stage of operation: DE
- Nature of condition: K, J, W
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM `A' HYDRAULIC PUMP CASE DRAIN FILTER INSTALLED IN REVERSE CAUSING LOW HYDRAULIC PRESSURE AND DAMAGE TO THE PUMP.
